Search Results 271-280 of 12123 for Sedative overdose
Some examples of medicines that affect the CNS are antihistamines or medicine for allergies or colds, sedatives, tranquilizers, or sleeping medicines ...
Get emergency help immediately if any of the following symptoms of overdose occur: Symptoms of overdose. Drowsiness; nausea; usual tiredness or weakness ...
... sedatives, tranquilizers, or ... If you think you or someone else in your home may have taken an overdose of this medicine, get emergency help at once.
Symptoms of overdose. Change in consciousness; difficulty or trouble breathing; dizziness, faintness, or lightheadedness when getting up suddenly from a lying ...
Surgery or other procedures that use anesthesia or deep sedation ... wrinkled skin. Get emergency help immediately if any of the following symptoms of overdose ...
“The reason for that is the sedative ... “It clearly can compromise respiratory function, and that is really the start of the accidental overdose cascade.
Symptoms of overdose · Difficulty breathing · pain in chest, groin, or legs, especially the calves · severe, sudden headache · slurred speech · sudden loss of ...
Symptoms of overdose · Change in consciousness · changes in patterns and rhythms of speech · loss of consciousness · pounding in the ears · unusual drowsiness, ...
Get emergency help immediately if any of the following symptoms of overdose occur: Symptoms of overdose. Continuing thirst; dizziness; drowsiness; headache ...
Symptoms of overdose · Anxiety · coma · cool, pale skin · depression · dilated neck veins · extreme fatigue · headache · increased hunger ...
Mayo Clinic does not endorse companies or products. Advertising revenue supports our not-for-profit mission.
Check out these best-sellers and special offers on books and newsletters from Mayo Clinic Press.
Mayo Clinic researchers drive discoveries that improve detection, diagnosis and treatment. Your quick message to them means so much.